| Catalog Number |
SSF-365 |
| Medical Device Problem Codes |
Material Deformation (2976); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deformation.
Event or Problem Description
Healthcare professional reported "breast deformity is mild in severity".This record is for the right side.Device remains implanted.
Event or Problem Description
It has been determined that the event of deformation is low in severity.Therefore, this record is no longer reportable to the fda and will be unreported.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.